# SDR UPS99229624

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TO FACILITATE REPAIR OF FRAME 783.95 LT, SEAT TRACK MUST BE REMOVED.  ON REMOVAL, SEAT TRACK WAS FOUND TO BE CORRODED AT BS 770 LBL 62.5.  NEW SEAT TRACK SECTION SPLICED IAW SRM 53-10-5 FIG 1.
